# SDR ASAA2024021948117

- Difficulty date: February 19, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56503
- Part serial: NSN
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 947-967 RBL 25 CORRODED PARTS RACK. GROUNDED - YES. REMOVED CORROSION, MEASURED ORIG. THICKNESS 0.080, REMAINING THCKNESS 0.040, REMOVED 0.040 OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. DRILLED TO FIT NEW INTERCOSTAL STA 947-967 RBL 25 IAW BAC DWG 147A5650 REV B AND B737-900ER SRM 51-40-05 PART INSTALLED ON NON-ROUTINE 27940, CUST CARD NO.G1923940
